# SDR UPS04442200

- Difficulty date: March 26, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - STA 360 S17L POSITION FRAME CRACK.  M/S BS 360 STR 17L FRAME REPAIR CARRIED OUT AS PER HX RS R-53-12-35134 AND UPS EO B747-5310-20297.
